# SDR CALA2019121902242

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 115,527 hours, 17,893 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM OVERWING FUEL CAP ON LEFT WING. AFTER REMOVING CAP FOUND 70 OF PAINT MISSING FROM FLANGE. CLEANED AND REMOVED ALL PAINT FROM FLANGE, INSTALLED NEW CAP IAW AMM 28-11-04. P/N 38222-3. FUELED LEFT WING TO 40,000 POUNDS, NO LEAKS OBSERVED. A/C OK TO CONTINUE IN SERVICE.
